# SDR SWIA202156501

- Difficulty date: January 19, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT EXTRUSION CORRODED AT STR.15R APOX. FS.708.00 (FLAGGED)   (C-CHECK) RO 2/28/2021   REPLACED SEAT TRACK WITH NEW REF CRJ-700 AMM 53-00-49-400-801-A03
